Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243559] of Heekyoung Hahn

Papers Published

  1. Getz, JR; Hahn, H, ALGEBRAIC CYCLES AND TATE CLASSES ON HILBERT MODULAR VARIETIES, International Journal of Number Theory, vol. 10 no. 2 (2014), pp. 1-16, ISSN 1793-0421 [doi]
    (last updated on 2017/12/17)

    Abstract:
    Let E/ be a totally real number field that is Galois over , and let be a cuspidal, nondihedral automorphic representation of GL2(E) that is in the lowest weight discrete series at every real place of E. The representation cuts out a motive Mét(π∞) from the ℓ-adic middle degree intersection cohomology of an appropriate Hilbert modular variety. If ℓ is sufficiently large in a sense that depends on π we compute the dimension of the space of Tate classes in M ét(π∞). Moreover if the space of Tate classes on this motive over all finite abelian extensions k/E is at most of rank one as a Hecke module, we prove that the space of Tate classes in M ét(π∞) is spanned by algebraic cycles. © 2014 World Scientific Publishing Company.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320